2018
Том 70
№ 5

All Issues

Yatsenko S. A.

Articles: 8
Article (Ukrainian)

Power asymptotics of solutions of a system of differential equations, not solved for the derivative

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 481–487

Article (Ukrainian)

Behavior of the solutions of a real second-order differential equation, not solved with respect to the leading derivative

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 519—524

Article (Ukrainian)

Asymptotic behavior of solutions and their derivatives of a first-order complex differential equation

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 182—186

Article (Ukrainian)

Generalized Riemann boundary-value problem for a complex contour

Kovernyi N. S., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 384 – 388

Article (Ukrainian)

A generalized boundary-value problem of haseman type on a closed Riemann surface

Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 708–710

Article (Ukrainian)

A boundary-value problem with a shift for two functions on a riemannian surface with the boundary in the class of generalized functions

Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 280–283

Article (Ukrainian)

Hilbert boundary value problem on a Riemann surface with boundary in the class of generalized functions and differentials

Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 279–282

Brief Communications (Russian)

Boundary value problem of Schottky on a closed Riemann surface in spaces of generalized functions and differentials

Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 852–855